Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    7
  • views
    6911

40th day on accutane/depression

Hector7117

313 views

Well today is day 40 of accutane and i can feel so much pain that i have never felt before not physical pain but in the inside. I have lots of side effects but one of the biggest ones is depression i think i am becoming depressed i have lost intrest in things and kind of feel usless...but i am hoping this will all be over soon i hope



2 Comments


Hey buddy. I read your post on my wall and wanted to give you some encouragement. Your face gets really bad before it gets better and it will trick you, improving one day and then getting worse the next. But slowly the breakouts will slow and you'll feel less bumps on your forehead. Give it time. After the first month I was still breaking out too. I haven't had a breakout since Day 59 so it's only recent that I became clear and that can change tomorrow too. So hang in there.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×